Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child with redness in his eyes. Prescribed Ocurest and olopad. Is it an allergy?

Hi My son is 8 years old and he has redness in both eyes, more in the right. The same condition had occured in dec 11, followed by august 12 and was subsequently cleared. During that time he was given lotopred and olopad. This time it occurred in jan 13 and was prescribed ocurest and olopad. His eyesight is 6/6. The doc said its an allergy snd occurs like the common flu probably because of change in season, i have macular dystrophy and am worried for my son, please advise/help.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
these are allergies
and mostlikely milk
it starts like this only in changing environ
medicines prescribed are ok and can use
but go for serum test for milkspecific antibodies for milk and go for curing it
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor